International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 3, Pages 129-138
On inclusion relations for absolute summability
1Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA
2Department of Mathematics, Yüzüncü Yil University, Van, Turkey
Received 15 March 2001; Revised 15 November 2001
Copyright © 2002 B. E. Rhoades and Ekrem Savaş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain necessary
and (different) sufficient conditions for a series summable
, , to imply that the series is summable , where is a weighted mean matrix and is a lower triangular matrix. As corollaries of this result, we obtain several inclusion theorems.